# SDR SWAA2021102230873

- Difficulty date: October 18, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737
- Aircraft serial: 33656
- Aircraft time: 63,363 hours, 32,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AIRCRAFT R SIDE HOVER WING EMERGENCY EXIT SIDEWALL EXIT PLACARD 1 OF 2 IS MISSING ; / [01] REINSTALLED SIDEWALL EXIT PLACARD IAW AMM 33-51-01.
